# SDR UALA2012061103181

- Difficulty date: June 6, 2012
- Submitted: July 10, 2012
- Operation: Air carrier
- Aircraft: N486UA
- Make and model: Airbus A320-232
- Aircraft serial: 1620
- Aircraft time: 35,033 hours, 15,411 cycles
- Engine: Iae V2527A5
- System (JASC): 3250 · Landing Gear Steering System
- Part: Transmitter
- Condition: Failed
- Location: Tiller
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN NOSE TILLER BINDS AND STICKS IN POSITION WITHOUT RECENTERING.  REPLACED TRANSMITTER UNIT ASSY IAW MM 32-51-11, OPS GOOD.
